Updates from UNC Campus Health

Read several updates from UNC Campus Health Services.

Help us #BeatState this fall by getting the flu vaccine! We’ve partnered with Alana’s Foundation to track flu vaccinations connected with each campus. After you get your flu vaccine, visit go.unc.edu/flushot to put a point on UNC's scoreboard. All you need to do is answer a few questions and select UNC Chapel Hill as your university – it takes less than 30 seconds! Faculty, staff, students, alumni, and fans are welcome to help UNC win. The contest runs through December 7th. Flu vaccines can happen at any location, and are conveniently provided without an appointment on campus at Campus Health Pharmacy and Student Stores Pharmacy to UNC faculty, staff and students. Bring your insurance card. Follow along on social media with #GiveItYourBestShot, and please help spread the word!

--

Campus Health has partnered with Triangle Acupuncture Clinic to offer acupuncture to students, faculty and staff on Thursday evenings from 5pm – 8pm in a relaxed group setting at Campus Health. Make appointments online or by calling 919-966-2281.

--

Naloxone, a life-saving medication that temporarily reverses opioid drug overdoses, is available free of charge, without a prescription and anonymously at Campus Health Pharmacy and Student Stores Pharmacy during open hours. 
Naloxone interrupts an opioid overdose - - which includes morphine, codeine, oxycodone, fentanyl, methadone, heroin and more - - long enough to seek needed medical attention. Naloxone is available for anyone who requests it to assist a person (which may include themselves) at risk of experiencing an opiate-related overdose. Administration of the overdose reversing medication is simple and relatively risk free. 
The first step in responding to someone who has an overdose is to call 911 and follow the dispatchers instructions, which may include giving naloxone. The N.C. Good Samaritan / Naloxone Access Law protects people who ask for help from 911, the police or E.M.S. because they or another person is having a drug overdose.